# SDR RAIA00604015

- Difficulty date: April 8, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 18,266 hours, 16,196 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 9553
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT NR 5575 - STL - LG/LEVER DISAGREE EICAS DURING APPROACH IN RDU ASSOCIATED WITH LT MAIN GEAR UNSAFE INDICATION.  MESSAGE AND INDICATION CLEARED BEFORE LANDING.  MAINTENANCE REMOVED AND REPLACED THE LT MLG DOWNLOCK PROXIMITY CONNECTOR AND SWITCH.
